# SDR CALA2023071002212

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 70,902 hours, 30,821 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 6832
- Condition: Inoperative
- Location: Brakes
- Part time: 709,400 hours, 704,505 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O BRAKES SYS 1FAULT.ALREADY RESET ANTISKID ON TAXI OUT . 40KTS. LOCKING FOR BSCU REPLACEMENT. ADDED POST FLIGHT REPORT OK TO UNLOCK R&R THE BSCU IAW AMM 32-42-34-400-001-A . OPS AND BITE CHECK GOOD . REQUIRES A LAND VERIFY TEST. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1721663  SN OFF 6832 UNIT, BRAKE STE  OFF 31-3242-9-0001 6832 ON 31-3242-9-0001 5615 PERFORMED OP TEST OF LAND CAT III REF AMM 22-97-00-710-001-A OPS NORMAL AIRCRAFT FULL CAT CAPABLE.
